# SDR CA090828005

- Difficulty date: August 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006019
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FOUND IN LT GEAR WELL.  LINE FABRICATED AND REPLACED - GEAR SWINGS CARRIED OUT AND ACFT RETURNED TO SERVICE.
